[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] for Kerry Thorne



 Kerry I have something called cardiomyopathy, which can lead to heart failure
or sudden death. You sound like u gained weight recently and I'm curious if you
were ever on actos or glipizide prior to insulin because the pill can cause
edema. U probably need to get an echocardiogram and ekg because diabetes and
heart failure often overlap
Sent from my BlackBerry. by Boost Mobile

-----Original Message-----
From: Signe Myhren <email @ redacted>
Sender: email @ redacted
Date: Sat, 22 Mar 2014 13:03:15 
To: email @ redacted<email @ redacted>
Reply-To: email @ redacted
Subject: [IP] for Kerry Thorne

Kerry:

 You have not stated your age, nor the Type of diabetes you have, nor your
average A1C. With all that swelling in your ankles, I would suspect a
circulatory problem related to your heart. I am guessing you have Type II
diabetes, and the weight gain may be, in part, due to the
 water your body is holding. You need to see an endocrinologist, and probably a
 cardiologist, too. Do you take medication for high blood pressure? I am
guessing
a doctor will prescribe that, at the very least.

Signe (Type I in NJ)

Sent from my iPad
Follow us at https://www.twitter.com/insulinpumpers
Make a long URL short at http://type1.org
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org
Follow us at https://www.twitter.com/insulinpumpers
Make a long URL short at http://type1.org